# SDR WX0A2025120132649

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 53,713 hours, 18,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMER EXIT ROW WINDOW LIGHTS NOT WORKING. RESECURED LIGHT IN SIDEWALL. OPS CHECKED GOOD. IAW AMM 33-21-11-400-001-A.
